# SDR SWIA202163285

- Difficulty date: September 27, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9.00 FLOOR BEAM HAS APPROX. (9) AREAS OF MINOR CORROSION ALONG THE OUTBOARD FLANGE BETWEEN F.S. 409.00+128 AND F.S. 559.00.   (C CHECK RO 12/28/2021)   REPAIRED LBL9 FLOORBEAM FS409+128 AND FS559 IAW MHIRJ REO 601R-53-41-2974 REV-- DATED 2021-11-03. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
